# SDR DALA2023122010426

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: CRACK INDICATION FOUND ON WINDSHIELD CENTER POST UPPER RADIUS LH SIDE. C/A: COMPLIED WITH ER/A 612832-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON ER/A 612832-14AD PRI REV 0 AND REV. 1 IT IS BEENVALIDATED. PERFORMED REPAIR INSTRUCTIONS NOSE FUSELAGE WINDSHIELD FRAMING CENTER POST LH/RH AS PER ER/A 612832-14AD REV.ORIGINAL SECTION I HAS BEEN COMPLIED WITH. (LP: 0117546)
